# SDR SWAA2016022549415

- Difficulty date: February 5, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD ENTRY DOOR CUT OUT SURROUND STRUCTURE STRINGER, LOWER FLANGE CRACKED AT BS 294.5, STRINGER 15L.  REPAIRED STRINGER SPLICE IAW EA.
